Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
noahdude1994

My skin is Burning/Stinging!

I started the Regimen a few weeks ago, and every time I apply the Benzoyl Peroxide my skin stings a lot for 1-2 hours. I have used Benzoyl Peroxide for a few months before starting the Regimen and it has never stung. I am only use one pump of BP. What should I do? It stings very badly! :redface:

Share this post


Link to post
Share on other sites

that happened to me before but I'm still not sure why...

You should wash your face and the bp off and wait until tomorrow to put it back on, just put some moisturizer if you need it. Don't leave it because it will just irritate your face as indicated by the redness you're most likely experiencing.

Listen to your skin, if it stings badly, then don't use BP

Did you even read his post? He said he's used BP before and it hasn't stung, this isn't a reason to stop BP usage altogether.

edit: I guess it's because of too much consistent usage of a lot of BP or something. People that are new to BP get it but I've used BP for awhile and it happened to me too out of the blue even though my skin is used to BP. I don't fully understand it but when it happened I just wash it and give my skin a break until the next day or two.

edit2: or minor sun damage that the BP irritated/exacerbated

Share this post


Link to post
Share on other sites
Listen to your skin, if it stings badly, then don't use BP

Did you even read his post?

Of course I read his post. I said that because there must be something wrong with his skin now since it's sensitive to BP.

Share this post


Link to post
Share on other sites
I started the Regimen a few weeks ago, and every time I apply the Benzoyl Peroxide my skin stings a lot for 1-2 hours. I have used Benzoyl Peroxide for a few months before starting the Regimen and it has never stung. I am only use one pump of BP. What should I do? It stings very badly! :redface:

is your skin pretty dry because of bp? mine stings a bit if it's dry and I put it on. I slather heavy duty moisturizer on it though and it helps calm it.

Share this post


Link to post
Share on other sites

A whole bunch of us who just got new BP this month are experiencing burning and redness even though we're not new users of Dan's BP. If your expiry date on the bottle is 01/11 like mine and other people's is, you've probably got this unusual batch too, which might explain why you're having even MORE trouble than we are. Man..I would hate to be starting out on the batch I'm using right now. I've been using the full two pumps for about 8 weeks, but I can't even do one pump of this stuff.

Check out the discussion about it, it's over in the Acne.org products area

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×